Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 85, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 29, 2008, 3:36 PM EDT for 5 counties in Pennsylvania. It was in force for 69 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2008, 3:36 PM EDT (19:36 UTC)
- Expired
- Jun 29, 2008, 4:45 PM EDT
- In force
- 69 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cameron County, PA, Centre County, PA, Clearfield County, PA, Clinton County, PA, Elk County, PA
The radar
The State College radar (KCCX), 49 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 12:11 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 7.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 730 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCTP 291936
SVRCTP
PAC023-027-033-035-047-292045-
/O.NEW.KCTP.SV.W.0085.080629T1936Z-080629T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
336 PM EDT SUN JUN 29 2008
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLEARFIELD COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHEASTERN CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
SOUTHERN ELK COUNTY IN NORTH CENTRAL PENNSYLVANIA...
WESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
WESTERN CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
* UNTIL 445 PM EDT
* AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES WEST OF BROCKPORT TO ROCKTON TO 20 MILES SOUTHWEST
OF CURWENSVILLE...AND MOVING EAST AT 30 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
BROCKPORT AROUND 345 PM EDT...
BRANDY CAMP AND S.B. ELLIOT STATE PARK AROUND 350 PM EDT...
PARKER DAM STATE PARK AROUND 355 PM EDT...
CURWENSVILLE AND HYDE AROUND 400 PM EDT...
FORCE AROUND 405 PM EDT...
WOODLAND AROUND 410 PM EDT...
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-80 BETWEEN MILE MARKERS 97 AND 158...I-99 BETWEEN MILE MARKERS 60
AND 65.
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL THREE QUARTERS OF AN INCH OR LARGER. SEEK SHELTER INSIDE A
STURDY LOCATION NOW.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTH CENTRAL PENNSYLVANIA.
LAT...LON 4138 7786 4115 7763 4078 7785 4074 7882
4108 7881 4111 7879 4113 7882 4120 7878
4121 7872 4122 7872 4123 7875 4127 7875
4134 7889
TIME...MOT...LOC 1937Z 267DEG 31KT 4127 7883 4112 7866
4082 7883
$$
FORECASTER: GRUMMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 1:34 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 29, 1:34 PM EDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 134 PM EDT SUN JUN 29 2008 .SYNOPSIS... THE FIRST IN A SERIES OF COLD FRONTS WHICH WILL CREATE A TROUGH OVER THE EASTERN UNITED STATES WILL MOVE THROUGH THE STATE TODAY. THIS SHOULD TRIGGER THUNDERSTORMS. THE TROUGH AND BELOW NORMAL 500 HPA HEIGHTS WILL DOMINATED MOST OF THE WEEK. THE CYCLONIC FLOW FAVORS AFTERNOON THUNDERSTORMS. THE TROUGH IS FORECAST TO BE REINFORCED BY MID-WEEK AND THEN SLOWLY THE FLOW SHOULD MODERATE TO A WEAK TROUGH WITH HEIGHTS NEAR NORMAL FOR THE FOURTH OF JULY WEEKEND. THE FRONT IN MIDDLE OF THE WEEK SHOULD HAVE ANTICYCLONE WITH IT REDUCING CONVECTION POTENTIAL LATE IN THE WEEK INTO THE WEEKEND. && .NEAR TERM /THROUGH TONIGHT/... LOTS OF CLOUDS OVER THE REGION THIS MORNING. MOST OF THE CLOUDS ARE HIGH AND MID-LEVEL CLOUDS. THIS WILL SLOW THE HEATING AHEAD OF THE COLD FRONT...WHICH IS STILL BACK IN EXTREME NW PA EXTENDING SOUTHWESTWARD OVER OHIO. THERE ARE A FEW RESIDUAL SHOWERS ON RADAR ALL SEEM TO BE WEAKENING. TO OUR WEST...THE FRONT SHOULD TRIGGER SHOWERS AND THUNDERSTORMS. CAPE VALUES ARE MAINLY IN THE 600-1200JKG-1 RANGE IN MOST ENSEMBLE MEMBERS. IN SE PA THE SREF CAPES RANGE 900 TO 2400JKG-1. THE CLOUDS SHOULD MAKE THE HIGH RANGE A LOWER PROB VALUE. ANTICIPATED THE FRONT SHOULD TRIGGER STORMS AND SOME COULD BE AROUND SEVERE LIMITS. WATCH 638 ISSUED THROUGH 8PM/00Z AND WOULD EXPECT ADDITIONAL WATCHES TO BE ISSUED THIS AFTERNOON. THE FRONT AND SHOWERS SHOULD EXIT THE REGION IN THE EVENING HOURS. SOME RESIDUAL POST-FRONTAL MOISTURE LEAVES LINGERING SHOWERS FIRST PART OF OVERNIGHT FORECAST. && .SHORT TERM /MONDAY/... THE ENSEMBLES SUGGEST A LULL IN THE PRECIP AFTER ABOUT 03Z MONDAY IMPLYING A DECREASE IN SHOWER ACTIVITY. LOWERED POPS IN MOST LOCATIONS AFTER 03Z TO SLIGHT CHANCE OR LOWER. SHOULD BE A FAIRLY NICE START TO THE DAY WITH PARTLY TO MOSTLY CLOUDY SKIES. AS THE SUN HEATS THINGS UP THOUGH LOW CLOUDS SHOULD DEVELOP QUITE RAPIDLY. DURING THE DAY MONDAY WILL BE COOLER AND NOTICEABLY DRIER THAN TODAY. HIGHT TEMPS SHOULD MAINLY IN THE 60S AND 70S. DESPITE THE COOL TEMPS...THE CYCLONIC CURVATURE ALOFT AND THE BELOW NORMAL 500 HPA HEIGHTS AND 850 HPA TEMPS IMPLIES SELF DESTRUCT CUMULUS AND AFTERNOON SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PROBABLY COULD SEE SOME ISOLATED REPORTS OF GUSTY WINDS AN PEA-SIZE HAIL...BEST CHANCE IN MTS OF WESTERN AND NORTHERN PA. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... LARGE SCALE FLOW PATTERN BECOMES HIGHLY AMPLIFIED BY NEXT WEEK...WITH UPPER LEVEL RIDGING BUILDING ACROSS WRN NOAM AND A DEEP ANOMALOUS TROF TAKING HOLD ACROSS MUCH OF THE ERN U.S. OPERATIONAL MODELS AND ENS CONTINUE TO BE IN GOOD AGREEMENT WITH RESPECT TO THE LONG WAVE PATTERN. COLD AIR ALOFT MAY LEAD TO SOME DIURNAL RW/TRW EARLY NEXT WEEK BEFORE HIGH PRES BUILDS IN FOR TUE- WED. THE NEXT FNT IS FCST TO AFFECT THE AREA THUR-FRI AS IT SAGS SWD AHEAD OF THE NEXT CANADIAN TROF. TEMPS WILL START OUT COOLER THAN NORMAL EARLY NEXT WEEK BEFORE RETURNING TO MORE SEASONABLE LEVELS. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... THE APPROACHING COLD FRONT TO OUR WEST IS TRIGGERING THUNDERSTORMS OVER WESTERN PENNSYLVANIA. THIS FRONT AND THE THUNDERSTORMS COULD POSE A FLIGHT HAZARD INTO THIS EVENING AS EVERYTHING MOVES TO THE EAST. MOST AREAS WILL BE RAIN FREE MOST OF THE DAY. VFR CONDITIONS DOMINATE BUT A FEW PERIOD OF LOWERED CIGS/VSBY ARE POSSIBLE AS THE SHOWERS APPROACH AND MOVER THROUGH. LINGERING MVFR IS LIKELY AN HOUR OR SO AFTER THE SHOWERS AND THUNDERSTORMS. OVERNIGHT ANY ORGANIZED CONVECTION SHOULD END. A FEW SCATTERED SHOWERS ARE POSSIBLE. THE RAIN TODAY WILL INCREASE MIST/FOG AND THUS SOME PERIODS OF IFR ARE LIKELY BETWEEN ABOUT 3 AND 8 AM. MOSTLY VFR CONDITIONS ON MONDAY BUT AFTERNOON SHOWERS AND ISOLATED THUNDERSTORMS COULD AFFECT SOME AIRPORTS. CHECK THE RADAR BEFORE DEPARTURE AS THERE COULD BE ISOLATED THUNDERSTORMS FROM ABOUT MIDDAY ON. THE COMING WEEK LOOKS LIKE NO ORGANIZED PRECIP EVENTS AND RELATIVELY COOL DRY AIR FOR LATE JUNE...THUS MOSTLY VFR AND SOME MVFR DUE TO OVERNIGHT PATCHY FOG. WE COULD CONTEND WITH ISOLATED TSTMS MOST AFTERNOONS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GRUMM NEAR TERM...GRUMM/TYBURSKI SHORT TERM...GRUMM/DEVOIR LONG TERM...STEINBUGL AVIATION...GRUMM
Hazardous weather outlook, Jun 29, 12:19 PM EDT, 3 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1219 PM EDT SUN JUN 29 2008 PAZ004>006-010-011-017-301630- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD- 1219 PM EDT SUN JUN 29 2008 ...SEVERE THUNDERSTORM WATCH 638 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS IS POSSIBLE ON MONDAY AS A SLOW MOVING UPPER LOW PUSHES A COLD FRONT TO THE EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-018-019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066-301630- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1219 PM EDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING AS A COLD FRONT PUSHES INTO WESTERN PENNSYLVANIA. A DAMAGING WIND GUST IS THE GREATEST THREAT WITH DAMAGING HAIL ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER ROUND OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS IS POSSIBLE ON MONDAY AS A SLOW MOVING UPPER LOW PUSHES A COLD FRONT TO THE EAST OF THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TYBURSKI
In the hours before
Special weather statement, Jun 29, 2:50 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 250 PM EDT SUN JUN 29 2008 PAZ004-291930- WARREN- 250 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT WARREN COUNTY... AT 249 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED NEAR GARLAND...MOVING NORTHEAST AT 34 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THIS STORM WILL BE NEAR LOTTSVILLE AROUND 255 PM...YOUNGSVILLE AROUND 300 PM...SUGAR GROVE AROUND 305 PM...WARREN AROUND 315 PM...RUSSELL AROUND 320 PM AND SCANDIA AROUND 325 PM. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62. FORECASTER: EVANEGO
Special weather statement, Jun 29, 3:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 318 PM EDT SUN JUN 29 2008 PAZ019-045-046-049-292000- SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- 318 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE...NORTH CENTRAL UNION...SOUTH CENTRAL LYCOMING AND SOUTHEASTERN CLINTON COUNTIES... AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 12 MILES SOUTH OF LOCK HAVEN...MOVING NORTHEAST AT 33 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MACKEYVILLE AROUND 325 PM...LOGANTON AROUND 335 PM...CARROLL AROUND 340 PM AND COLLOMSVILLE AROUND 355 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 168 AND 203. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220. FORECASTER: STEINBUGL
Special weather statement, Jun 29, 3:19 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 319 PM EDT SUN JUN 29 2008 PAZ004>006-010-292015- ELK-MCKEAN-POTTER-WARREN- 319 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT MCKEAN...NORTHWESTERN ELK... SOUTHEASTERN WARREN AND WEST CENTRAL POTTER COUNTIES... AT 314 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 9 MILES WEST OF KANE...MOVING NORTHEAST AT 33 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR WETMORE...AND JAMES CITY AROUND 325 PM...KANE AROUND 330 PM...WESTLINE AROUND 340 PM...MOUNT JEWETT AROUND 345 PM...KINZUA BRIDGE STATE PARK AROUND 355 PM AND CYCLONE AROUND 400 PM. FORECASTER: GRUMM
Special weather statement, Jun 29, 3:24 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 324 PM EDT SUN JUN 29 2008 PAZ010-011-017-292030- CAMERON-CLEARFIELD-ELK- 324 PM EDT SUN JUN 29 2008 ...STRONG THUNDERSTORMS WILL AFFECT CLEARFIELD...SOUTHERN CAMERON AND SOUTHERN ELK COUNTIES... AT 323 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 8 MILES NORTHEAST OF BROOKVILLE TO 7 MILES SOUTHWEST OF DUBOIS TO 10 MILES NORTH OF INDIANA...MOVING EAST AT 30 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR TROUTVILLE...AND DUBOIS AROUND 335 PM... PORTLAND MILLS...AND TREASURE LAKE AROUND 340 PM...ROCKTON...AND BROCKPORT AROUND 345 PM...BRANDY CAMP AROUND 350 PM...PENFIELD...S.B. ELLIOT STATE PARK AND AND BURNSIDE AROUND 355 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 97 AND 126. FORECASTER: GRUMM
Special weather statement, Jun 29, 3:31 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 331 PM EDT SUN JUN 29 2008 PAZ028-050>052-292000- JUNIATA-MONTOUR-NORTHUMBERLAND-SNYDER- 331 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NORTHUMBERLAND...EASTERN SNYDER...MONTOUR AND NORTHEASTERN JUNIATA COUNTIES... AT 327 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 12 MILES SOUTHWEST OF SELINSGROVE... MOVING NORTHEAST AT 30 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR FREEBURG AROUND 340 PM...PORT TREVERTON AROUND 345 PM...SELINSGROVE AROUND 350 PM...HUMMELS WHARF AROUND 355 PM AND SUNBURY AROUND 400 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 218 AND 224. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY 147...ROUTE 11...ROUTE 11/15...ROUTE 522...STATE ROAD 61. FORECASTER: STEINBUGL
Special weather statement, Jun 29, 3:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 336 PM EDT SUN JUN 29 2008 PAZ012-018-019-045-292015- NORTHERN CENTRE-NORTHERN CLINTON-SOUTHERN CENTRE-SOUTHERN CLINTON- 336 PM EDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CENTRE AND SOUTH CENTRAL CLINTON COUNTIES... AT 331 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM LOCATED 7 MILES WEST OF BELLEFONTE...MOVING NORTHEAST AT 24 MPH. WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR MILESBURG AROUND 345 PM...BELLEFONTE AROUND 350 PM...ZION AROUND 400 PM...HOWARD AROUND 410 PM AND BEECH CREEK AROUND 415 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES... I-80 BETWEEN MILE MARKERS 150 AND 177. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...ALT ROUTE 220...STATE ROAD 26. FORECASTER: STEINBUGL
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:29 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Warren | 61 min |
| Jun 28, 10:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 63 min |
| Jun 29, 2:21 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 54 min |
| Jun 29, 3:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Lycoming, Montour, Northumberland and 2 more | 79 min |
| Jun 29, 3:44 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Snyder | 46 min |
| Jun 29, 5:22 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 38 min |
| Jun 29, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 64 min |
| Jun 29, 6:34 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 56 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.